# SDR AALA201911229007

- Difficulty date: November 21, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N139AN
- Make and model: Airbus A321-231
- Aircraft serial: 6687
- Aircraft time: 14,324 hours, 5,413 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE DETECTOR AURAL ALERT. NO SMOKE REPORTED IN ANY LAVATORY. MAINTENANCE TROUBLE SHOT AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER TSM 26-15-00.
